# SDR CA960123019

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 212
- Engine: Pwa PT6T3
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Chip Detector
- Part number: 3026609
- Condition: Broken
- Location: Combining Gearbx
- Component: Pwa, 3024780
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)WHILE REMOVING COMBINING GEARBOX CHIP DETECTOR, ALL OIL DRAINED FROM THE GEARBOX. THIS SHOULD NOT HAVE HAPPENED AS THE CHIP DETECTOR IS A SELF SEALING TYPE. THE HOUSING WAS REMOVED FOR INSPECTION AND  THE CHIP DETECTOR PLUG AND SPRING WERE MISSING. CHIP DETECTOR PLUG AND SPRING WERE FOUND IN THE GEARBOX AFTER DISASSEMBLY OF THE GEARBOX.
